# SDR VNAA0009022

- Difficulty date: September 23, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 11,548 hours, 10,096 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Condition: Failed
- Location: Localizer
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4135 PIT TO SBN DECLARED AN EMERGENCY DUE TO THE CREW HAVING TO DEVIATE FROM THE OPERATIONS SPECIFICATIONS.  THE AIRCRAFT HAD A LOCALIZER RECEIVER FAIL AND BOTH RECEIVERS WERE ERRATIC.  THE ADF ON THIS AIRCRAFT WAS DEFFERRED.  THE CREW COULD NOT USE THE VOR APPROACH BECAUSE OF THE TAILWIND COMPONENT.  THE ONLY APPROACH THE CREW COULD USE WAS THE ASR ON RUNWAY 27 LEFT, THIS IS THE REASON FOR DEVIATING FROM OUR OPERATION SPECIFICATIONS.
